I am as of right now waiting and taking mental notes of the effects of my new eye drop. The drop goes by the brand name Pilocarpine and is prescribed most often for glaucoma. In my case as I mentioned a few posts back it’s been prescribed in order to keep my pupil from dilating, hopefully stopping the double vision. First thing’s first, I look like a cartoon drawing of an insane being; one pupil big, one pupil tiny. Second, it hurts
like an SOB , but considering that it might fix my oh-so-irritating double vision problem I’m trying to convince myself that it’s a good hurt. And third, it’s dark in here. Not in this room here, but in my vision here. Which clearly is because of the lack of light that can get into my eye. Now, I’m doing this in a live broadcasty sort of way (spell check tells me that’s not a word), so I’m typing everything as I experience it. So, lets go make me some double vision, and hope that it’s not possible with my new drop.
So far so good! It’ll be more obvious if it’s working well a little later when it gets dark and there’s no natural light but by now I should’ve seen something in double. I still can’t see all that great but I imagine my brain needs to get used to the change. On the bonus side the pain is continually decreasing. I’ll be back after dark for an update.
After dark update**
It’s dark out now and my update is a bit of a bummer. The double vision is still ever present, the drops don’t seem to be working anymore. I’m disappointed to say the least. My only other option with these drops is to try another one before I go to bed. I was told that it’s possible that two drops are needed for it to work but I have some doubts. It wasn’t all that long after the first drop that I noticed the double vision and they are typically supposed to last 24 hours. Not to mention that I don’t particularly like the idea of going through the post drop pain and lack of vision twice a day everyday. But I’m willing to give it a shot and see whether the cost is worth the reward. On a good note I didn’t get the added head ache side effect that I was warned about on top of the one I already have. So that is a good sign if I’m to continue using them.